Table of Contents Author Guidelines Submit a Manuscript
International Journal of Rotating Machinery
Volume 7 (2001), Issue 1, Pages 1-10

Modeling of Tilting-Pad Journal Bearings with Transfer Functions

Department of Mechanical and Aerospace Engineering, School of Engineering and Applied Science, University of Virginia, Charlottesville 22903, VA, USA

Revised 6 July 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. A. Vázquez and L. E. Barrett, “Modeling of Tilting-Pad Journal Bearings with Transfer Functions,” International Journal of Rotating Machinery, vol. 7, no. 1, pp. 1-10, 2001. doi:10.1155/S1023621X0100001X